Hair loss and thining

I am Loosing a lot of hair continuously since last 4 months. itching is there nd it has become so dry. Hair are getting thin and no growth is there.  Please suggest me the medicines to stop it.  Which shampoo or conditioner i hv 2 use ??

views-icons 36 Views bookmarks-icon 1 Bookmark 1 Share Bookmark this Answer

Doctor Answers (1) on <p>Hair loss and thining</p>

doctor profile image
Harisha N L Bangalore | General Physician
Medications can't be prescribed online as per law... Hope you can be androgenic alopecia which is due to excess of male hormones...or telogen effluem...try to have healthy diet at regular intervals,drink more water,manage stressful situations smoothly if possible avoid them,biotin supplements helps will require topical agents like minoxidil which will maintain hair density and also helps in new hair growth...consult dermatologist they will do the needful..
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?